Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

Symbolic Dynamics of Odd Discontinuous Bimodal Maps

PP: 2333-2342
Author(s)
Henrique M. Oliveira,
Abstract
Iterations of odd piecewise continuous maps with two discontinuities, i.e., symmetric discontinuous bimodal maps, are studied. Symbolic dynamics is introduced. The tools of kneading theory are used to study the homology of the discrete dynamical systems generated by the iterations of that type of maps.When there is a Markov matrix, the spectral radius of this matrix is the inverse of the least root of the kneading determinant.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved